Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

How long do I have to take medicines after being treated for face numbness and anxiety ?

one year back right side of my face nubness . Mri shows that the illdefined subtle hypodense are in left high frontoparietal white matter. Doctor prescribed me clopitab 75 and A To Z tab,and revotril .5 and deanxit for anxiety .Now i am alright .Pl guide me how llong i will be on medication
Asked On : Sun, 24 Jul 2011
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Thanks for using Healthcaremagic. Numbness of the face is not due to your hypodense lesion in the brain MRI. It was an incidental finding on the MRI. So you need not use any medicines for this. You can only continue on deanxit for you anxiety and stop all other medicines. Take care. Bye

Dr Shiva Kumar
Epilepsy specialist, Bangalore
Answered: Fri, 26 Aug 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for your query.     

As you are getting right medicines & have started improving .It may take little time ,it is not feasible to predict exact time ,but it may take 2-3 weeks.

‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor